# SDR SWIA95544

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE DOES NOT MAKE POWER.  PERFORMED COMPLETE GROUND RUN ON LEFT AND RIGHT ENGINES.  LEFT ENGINE MADE TARGET TORQUE (90 PERCENT AT 19 DEG OAT/500 PA) WITH P/L TRAVEL AND POWER TO SPARE.  SEE FL 09643.
